# SDR AALA202102279010

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 67,255 hours, 30,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EXIT MISSING LIFE LINE. INSTALLED ESCAPE LIFE LINE ON RIGHT SIDE OVER WING IAW AMM 25-61-41.
